tramadol ?

Status
Not open for further replies.

mweber

Active member
Joined
May 7, 2013
Messages
57
Diagnosis
00/0000
Country
USA
State
Pennsylvania
Hi -
I am currently transitioning meds and have started on Savella. My dr. said to take Tramadol (1-2 a day) to help with pain while my body takes the time to adjust to Savella. I have taken 1 tramadol a day over the last week and I noticed some burning throughout my body similar to the burning that I struggeled with before I find out I had fibro. Does anyone experience this with Tramadol?

Thank you,
 

1sweed

Moderator
Joined
Feb 4, 2013
Messages
1,956
Reason
DX FIBRO
Diagnosis
01/1995
Country
US
State
Pennsylvania
mweber,
I just wanted to welcome you into the forum. I can not answer your medication problem as I have never used that medication. Is there any chance this burning could be an allergic reaction to this new medication? Sometimes allergic reactions come in different forms. Some people get hives or swelling, some get rashes or sick feelings. I took a different medication and one night I experienced a terrible burning sensation in my face and neck, chest and mucus membranes. The cause was a chemical burn from the medication, which caused a condition called Steven-Johnson Syndrome. Look it up on the internet. This is a serious reaction, not something to take lightly.

I am not saying this is what you are experiencing, but it is a possible reason for the burning feeling. Can you easily stop this medication to see if the feeling goes away? You might want to talk with your doctor about this feeling as soon as possible. It could be the burning you had before, as in something else you were taking then could have caused it.

Anyways, glad you found our forum and I hope you will come back often and join in by asking more questions and offering hints and ideas of your own. :)
 

mweber

Active member
Joined
May 7, 2013
Messages
57
Diagnosis
00/0000
Country
USA
State
Pennsylvania
Hi -
thanks for your response. I don't think it is an allergic reaction but more of a withdrawal from the tramadol. I experience it in the morning until I take the medicine. The medicine lasts all day and then the burning will start again late evening and into the next morning until I take the medicine again.
 

rhonda72

New member
Joined
Jul 8, 2013
Messages
2
Diagnosis
01/2011
Country
US
State
Florida
I also take Tramadol. I do not experience burning. But burning is a regular side affect that comes with my Fibro pain when it hits my neck area. Burns and is hot.
 

MassageGnome

Member
Joined
Jun 9, 2013
Messages
10
Diagnosis
02/2013
Country
USA
State
MN
I used to take tramadol six times a day and no relief, but I never had that happen.
 

DBacher

New member
Joined
Jul 8, 2013
Messages
8
Diagnosis
04/2010
Country
US
State
Washington
I have taken tramadol and have never had that happen. I would discuss this with your doctor.
 

mweber

Active member
Joined
May 7, 2013
Messages
57
Diagnosis
00/0000
Country
USA
State
Pennsylvania
Thanks for all your responses. The burning must be from the fibro and while the tramadol is in effect, I do not feel it. Well, I should have adjusted to the Savella, but still find that my days are a bit better if I take the tramadol once or twice per day. I didn't want to be reliant on pain meds, but quality of life is better. Have a great day everyone!
 

atmylimit37

New member
Joined
Jul 8, 2013
Messages
7
Diagnosis
08/2012
Country
USA
State
Alabama
I was taking Tramadol for 13 years for stress and tension migraines then so on. Two months ago they advised me they think i am having Seizures possibly cause from the Tramadol so most defiantly discuss any changes you feel with your Doctor.... Good Luck
 

Toots

New member
Joined
Jul 3, 2013
Messages
4
Diagnosis
01/2002
Country
UK
State
Surrey
Hi, I take one Tramadol and one Paracetamol in the morning and again in the evening. I was on Co-Proxamol until the UK govt. took it off the market, it helped with the pain, it was only after I stopped that I realised that it had caused me Irritable Bowel Syndrome, which has now gone so it was the Co-Proxamol which caused it. Good Luck with the meds.
Gentle Hugs
Toots
 
Status
Not open for further replies.
Top